# SDR AALA20011296

- Difficulty date: June 20, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE STATION 720C STRINGER 28 RIGHT CORRODED.  REMOVED AND REPLACED SHEAR TIE 51-01 SRM.  (M)
